# SDR DL764090080

- Difficulty date: January 20, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 30,154 hours, 8,891 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161T21301
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING ONE SIDE BRACE LOCK SPRING ON LEFT MAIN LANDING GEAR.  INSTALLED LT MLG AFT LOCK SPRING PER M/M TASK 32-32-03-404-0.
